Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 374, Number 5

Geometry of the moduli of parabolic bundles on elliptic curves
Néstor Fernández Vargas.
Trans. Amer. Math. Soc. 374 (2021), 3025-3052
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Inverse problems for the fractional-Laplacian with lower order non-local perturbations
S. Bhattacharyya, T. Ghosh and G. Uhlmann.
Trans. Amer. Math. Soc. 374 (2021), 3053-3075
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The asymptotic distance between an ultraflat unimodular polynomial and its conjugate reciprocal
Tamás Erdélyi.
Trans. Amer. Math. Soc. 374 (2021), 3077-3091
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Infinite energy solutions for weakly damped quintic wave equations in $\mathbb{R}^{3}$
Xinyu Mei, Anton Savostianov, Chunyou Sun and Sergey Zelik.
Trans. Amer. Math. Soc. 374 (2021), 3093-3129
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the wave equation with multiplicities and space-dependent irregular coefficients
Claudia Garetto.
Trans. Amer. Math. Soc. 374 (2021), 3131-3176
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Asymptotic $K$-soliton-like solutions of the Zakharov-Kuznetsov type equations
Frédéric Valet.
Trans. Amer. Math. Soc. 374 (2021), 3177-3213
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Displacements of automorphisms of free groups I: Displacement functions, minpoints and train tracks
Stefano Francaviglia and Armando Martino.
Trans. Amer. Math. Soc. 374 (2021), 3215-3264
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Minimum weight disk triangulations and fillings
Itai Benjamini, Eyal Lubetzky and Yuval Peled.
Trans. Amer. Math. Soc. 374 (2021), 3265-3287
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Uniform in time estimates for the weak error of the Euler method for SDEs and a pathwise approach to derivative estimates for diffusion semigroups
D. Crisan, P. Dobson and M. Ottobre.
Trans. Amer. Math. Soc. 374 (2021), 3289-3330
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Ordinary families of Klingen Eisenstein series on symplectic groups
Zheng Liu.
Trans. Amer. Math. Soc. 374 (2021), 3331-3395
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Weak Siegel-Weil formula for $\mathbb{M}_{2}(\mathbb{Q})$ and arithmetic on quaternions
Tuoping Du.
Trans. Amer. Math. Soc. 374 (2021), 3397-3426
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
An arithmetic count of the lines meeting four lines in $\mathbf{P}^{3}$
Padmavathi Srinivasan and Kirsten Wickelgren; with an appendix by Borys Kadets; Padmavathi Srinivasan, Ashvin A. Swaminathan; Libby Taylor; Dennis Tseng.
Trans. Amer. Math. Soc. 374 (2021), 3427-3451
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Interplay between finite topological rank minimal Cantor systems, $\mathcal S$-adic subshifts and their complexity
Sebastián Donoso, Fabien Durand, Alejandro Maass and Samuel Petite.
Trans. Amer. Math. Soc. 374 (2021), 3453-3489
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
String$^{c}$ structures and modular invariants
Ruizhi Huang, Fei Han and Haibao Duan.
Trans. Amer. Math. Soc. 374 (2021), 3491-3533
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Stability of a quasi-local positive mass theorem for graphical hypersurfaces of Euclidean space
Aghil Alaee, Armando J. Cabrera Pacheco and Stephen McCormick.
Trans. Amer. Math. Soc. 374 (2021), 3535-3555
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Approximating rational points on toric varieties
David McKinnon and Matthew Satriano.
Trans. Amer. Math. Soc. 374 (2021), 3557-3577
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Regularity of weak solutions to higher order elliptic systems in critical dimensions
Chang-Yu Guo and Chang-Lin Xiang.
Trans. Amer. Math. Soc. 374 (2021), 3579-3602
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Orthogonal structure and orthogonal series in and on a double cone or a hyperboloid
Yuan Xu.
Trans. Amer. Math. Soc. 374 (2021), 3603-3657
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The $L^{p}$ Dirichlet boundary problem for second order elliptic Systems with rough coefficients
Martin Dindoš, Sukjung Hwang and Marius Mitrea.
Trans. Amer. Math. Soc. 374 (2021), 3659-3701
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Irregular model sets and tame dynamics
G. Fuhrmann, E. Glasner, T. Jäger and C. Oertel.
Trans. Amer. Math. Soc. 374 (2021), 3703-3734
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Higgs bundles over non-compact Gauduchon manifolds
Chuanjing Zhang, Pan Zhang and Xi Zhang.
Trans. Amer. Math. Soc. 374 (2021), 3735-3759
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On compact subsets of Sobolev spaces on manifolds
Leszek Skrzypczak and Cyril Tintarev.
Trans. Amer. Math. Soc. 374 (2021), 3761-3777
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Corrigendum to “Orlik-Solomon-type presentations for the cohomology algebra of toric arrangements”
Filippo Callegaro, Michele D’Adderio, Emanuele Delucchi, Luca Migliorini and Roberto Pagaria.
Trans. Amer. Math. Soc. 374 (2021), 3779-3781
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions